Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have elevated TSH, prescribed Thyronorm, having allergy to medicine, feel better when stopped. Suggestion?

I have normal T3and T4 but TSH level is 34.30 doc has given me Thyronorm 25mcg, I m given low dose due to any other problem as I m too sansative to medicines many drugs as anti allergy and cough syrup cause myoclonic jerks to me I am afraid of medicines as I have been suffering these jerks due to medications only and when I stop medicines I feel better. Rekha from India
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

your normal T3 and T4 and TSH 34.30 signifies subclinical hypothyroidism and you would require thyroxine replacement. Thyroxine is generally very safe tablet and if you do not tolerate you can start with low dose or consider changing brand of medicine in consultation with your doctor

Answered: Sun, 17 Mar 2013
I find this answer helpful
General & Family Physician Dr. Pooja Reddy's  Response
Hello Rekha,
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears that you have a condition called hypothyroidism where in TSH levels raise to compensate for low thyroxine levels. A TSH level of 34 is too high and you should get yourself treated. I understand that you are allergic to plenty of drugs but you are not sure about the Thyronorm. Hence you should give it a try. Moreover take this drug in the morning on empty stomach. You can consider withdrawing thyronorm if you develop any side-effect that you have described.
Hope I am able to solve your concerns.
If you need any further help in detail, I will be more than happy to help you.
Wish you good health.
Dr. Pooja Reddy MD
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor